PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On pseudo-prime multiplication modules over pullback rings

Volume 143 / 2016

Fatemeh Esmaeili Khalil Saraei Colloquium Mathematicum 143 (2016), 63-78 MSC: Primary 13C05; Secondary 16D70. DOI: 10.4064/cm6504-12-2015 Published online: 3 December 2015


The purpose of this paper is to present a new approach to the classification of indecomposable pseudo-prime multiplication modules over pullback of two local Dedekind domains. We extend the definitions and the results given by Ebrahimi Atani and Farzalipour (2009) to more general cases.


  • Fatemeh Esmaeili Khalil SaraeiCollege of Engineering
    Faculty of Fouman
    University of Tehran
    P.O. Box 43515-1155
    Fouman 43516-66456, Guilan, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image